# SDR YV3R2020120200401

- Difficulty date: November 20, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Aircraft: N930DK
- Make and model: Robsin R44RAVENII
- Aircraft serial: 13963
- Aircraft time: 2,149 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Arm
- Part number: D7281
- Part serial: LOT16
- Condition: Broken
- Location: Alternator Adjus
- Part time: 55 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED ARM (ALTERNATOR ADJUSTMENT) P/N: D728-1 FAILED (BROKEN).
